# SDR FDEA201302180363

- Difficulty date: February 18, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 53,086 hours, 9,552 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12301
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E COMMON TO THE OTBD SIDE OF PYLON DAMAGED.   REPAIRED IAW EA 1-5730- 163589.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.     .
